# SDR CALA2017062601994

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 61,770 hours, 12,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERG LIGHT FOUND DIM. DOOR 4R EMERG LIGHT BATTERY PACK AND CHARGER ASSY REPLACED, OPERATION TESTED NORMAL AS PER AMM 33-51-06 DETAIL REFER ATTACH FOR STEP 1 TO STEP 5 ACCOMPLISHED.
